# SDR FDEA202511172184

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover Panel
- Part number: 141N841564
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME BETWEEN BS 324 AND BS 333.45 TORQUE TUBE CAVITY SKIN WITH CRACK  COMPLIED WITH FEDEX EA # F-5310-T0385531 P1 TITTLE: FUSELAGE - MAINFRAME - SECTION 41:   STUB FRAME INSTALLATION, R1 DOOR CUTOUT, STA 335, COVER PANEL, CRACK REPAIR.
